Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Are irregular periods a side-effect of discontinuing birth control ? What medication can help in regularizing periods so that I can conceive ?

I am on oralcon for 5months now.I dnt have any kids n afta I left da pill 4 2mnth I m havn irregular period n I dnt have any medical history
Asked On : Tue, 30 Aug 2011
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You will need to get your hormones estimated because of this irregular periods. Have you taken a PAP smear as well. Any ultrasound was done to look for ovarian cysts, get your Thyroid hormones checked as well. Once the cause for irregular periods is treated you can try for pregnancy.
Answered: Tue, 30 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Christal,thanks for query,what was the status of your periods before pills ? if the were regular then there is no need to worry.At times after stopping hormones this sort of irregularity may be there for couple of months.Wait for a month and then if this continuous talk to your gynecologist and go for some investigation like ovulation study and other reports as per the need.
wishing you good health.
Answered: Wed, 31 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor